RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1969, Volume 6, Issue 2, Pages 201–211 (Mi mz6924)  

This article is cited in 1 scientific paper (total in 2 paper)

The number of linear orders on a field

Yu. L. Ershov

Institute of Mathematics, Siberian Branch of the USSR Academy of Sciences

Abstract: An example is given of a field which can be ordered in exactly $\aleph$ ways where $\aleph$ is a given cardinal number.

Full text: PDF file (839 kB)

English version:
Mathematical Notes, 1969, 6:2, 577–582

Bibliographic databases:

UDC: 51.01.1
Received: 01.07.1968

Citation: Yu. L. Ershov, “The number of linear orders on a field”, Mat. Zametki, 6:2 (1969), 201–211; Math. Notes, 6:2 (1969), 577–582

Citation in format AMSBIB
\Bibitem{Ers69}
\by Yu.~L.~Ershov
\paper The number of linear orders on a~field
\jour Mat. Zametki
\yr 1969
\vol 6
\issue 2
\pages 201--211
\mathnet{http://mi.mathnet.ru/mz6924}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=249342}
\zmath{https://zbmath.org/?q=an:0201.37302|0185.28802}
\transl
\jour Math. Notes
\yr 1969
\vol 6
\issue 2
\pages 577--582
\crossref{https://doi.org/10.1007/BF01093702}


Linking options:
  • http://mi.mathnet.ru/eng/mz6924
  • http://mi.mathnet.ru/eng/mz/v6/i2/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Ya. Gabovich, “Fully ordered semigroups and their applications”, Russian Math. Surveys, 31:1 (1976), 147–216  mathnet  crossref  mathscinet  zmath
    2. S. S. Goncharov, I. A. Lavrov, V. D. Mazurov, A. A. Mal'tsev, A. S. Morozov, A. A. Nikitin, E. A. Palyutin, D. M. Smirnov, “Yuri Leonidovich Ershov (on his 60th birthday)”, Russian Math. Surveys, 55:6 (2000), 1193–1204  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:263
    Full text:104
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020